# SDR UALA2009101203203

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 36,227 hours, 4,492 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4086850921
- Part serial: 618
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EICAS WENT BLANK PRIOR DEPARTURE.  MAT INTERROGATED SHOWS CPM -GG MODULE M10 AND M11 INTERFACE TO DU INOP.  AIMS RESET DONE TO NO AVAIL.  MESSAGES CLEARED BUT UPPER EICAS STILL BLANK.  UPP AND LWR DISPLAY UNITS SWAPPED AND AIMS MODULES RESET DONE AGAIN.  NOW UPPER EICAS DISPLAY OK.  LWR EICAS DU RENDERED INOP.  REPLACED LWR CENTER DU POS 6, OPS OKAY.
